International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 2, Part A

Transforming demand function to linear function


Author(s): Abdallah Ahmed Alkhalifa

Abstract: The research aimed to transform the nonlinear demand function to linear function using statistical and mathematical models by using logarithms and dummy variables. The research resulted in that the linear model is a good alternative for nonlinear model.

DOI: 10.22271/maths.2021.v6.i2a.661

Pages: 31-36 | Views: 150 | Downloads: 14

Download Full Article: Click Here
How to cite this article:
Abdallah Ahmed Alkhalifa. Transforming demand function to linear function. Int J Stat Appl Math 2021;6(2):31-36. DOI: 10.22271/maths.2021.v6.i2a.661
Call for book chapter
International Journal of Statistics and Applied Mathematics